15 Dec

I don’t really know what this is or what it’s coming from but man is it disturbing and horrifying. Good thing I don’t have counseling tomorrow, she’d put me in the hospital. I just took an extra 40mg Latuda and if it still doesn’t let up I’m willing to use my last two previous valiums. 

2 Responses to “”

  1. manyofus1980 December 16, 2015 at 10:32 PM #

    I hope the meds helped. Can you maybe get a prn so that you arent using your regular meds? XX

    • mm172001 December 17, 2015 at 4:34 PM #

      I’ll ask my pdoc but I’m not even on his schedule yet, because i’ve been doing well and he wants to keep my meds the same

I'l love to hear your thoughts

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: